# SDR SWAA2016080854631

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 68,377 hours, 54,651 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 6937305688
- Condition: Faulty
- Location: Autothrottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, LANDING GEAR LEVERS MOVED TO UP POSITION, WARNING HORN SOUNDED THREE RED LIGHTS ILLUMINATED AND NO GREEN LANDING GEAR LIGHTS. MOVED LEVERS TO DOWN POSITION RESULTED IN 3 GREEN LIGHTS NO RED AND NO WARNING HORN.  R & R LT AUTO THROTTLE PACK ASSEMBLY M1639 IAW AMM.
